Journal of Applied Mathematics and Stochastic Analysis
Volume 14 (2001), Issue 4, Pages 351-359
Strong result for real zeros of random algebraic polynomials
Meijo University, Faculty of Urban Science, Gifu 509-0261, Japan
Received 1 February 2001; Revised 1 July 2001
Copyright © 2001 T. Uno. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
An estimate is given for the lower bound of real zeros of random algebraic
polynomials whose coefficients are non-identically distributed dependent
Gaussian random variables. Moreover, our estimated measure of the
exceptional set, which is independent of the degree of the polynomials,
tends to zero as the degree of the polynomial tends to infinity.